# SDR DALA2023050503546

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 80,483 hours, 29,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 MIDSHIP OVERHEAD EMERGENCY EXIT SIGN LOOSE. CORRECTIVE ACTION: REINSTALLED EMERGENCY EXIT SIGN COVER AT MIDSHIP AS RQD IAW B757 AMM 33-24 - SIGN IS SECURE. (4816166)
